Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems

About this Title

P. Lochak, J.-P. Marco and D. Sauzin

Publication: Memoirs of the American Mathematical Society
Publication Year: 2003; Volume 163, Number 775
ISBNs: 978-0-8218-3268-4 (print); 978-1-4704-0373-7 (online)
MathSciNet review: 1964346
MSC: Primary 37J40; Secondary 70H08

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 0. Introduction and some salient features of the model Hamiltonian
  • 1. Symplectic geometry and the splitting of invariant manifolds
  • 2. Estimating the splitting matrix using normal forms
  • 3. The Hamilton–Jacobi method for a simple resonance